| Model Number |
MMT-723NAH |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/05/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
Medtronic legal document received information regarding the following devices were or may be the subject of litigation.The customer¿s blood glucose level was unknown.The information legal document on (b)(6) 2019 stated the following device under this legal hold might not be destructively analyzed without written approval from the corporate litigation department.The device will be returned for analysis.